# SDR VNAA0208035

- Difficulty date: August 24, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 18,025 hours, 15,818 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW REPORTED A SEVERE NOSE GEAR VIBRATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE WHEEL TIRE ASSEMBLIES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
